# SDR 96ZZZM1081

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 460300
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON FLT 498 - ATL-PHF - GATE RETURN, THE TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON DURING TAXI.  REPLACED LEAKING SLIP JOINT SEAL.  (M)
